# SDR FDEA201711103344

- Difficulty date: November 10, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E LOWER SURFACE, CRACK NOTED AT FWD I/B CORNER OF FUEL ACCESS DOOR.   MARKED DOT #1. CUT OUT CRACKED SKIN AND INSTALLED WING LEADING EDGE SKIN REPAIR REF. SRM 57-10-00   FIG.106 (SHEET 2) PAGE 509 VOL I.
